|Jan 25 2012|
I've been feeling low off and on (more often than not) since the week after Christmas, I hate this feeling of slothfulness, irritability, lethargy, tired then i want to isolate, I go to bed and shutthe world out, some mild disassociating happens, and I end up not feeling like doing anything! Then i feel so unproductive and have negative feelings about myself like i'm a horrible mother, a terrible wife but most times i can catch these negative thoughts before they get too out of hand thanks to therapy, and thanks to my faith in God ... I must always remember I am a "Chilld of God" first and foremost and God does not create 'junk'. I have also been staying home a lot not getting out of the house, not getting exercise, i know that is not helping.
I've been talking to my therapist and he said I've been stuffing my feelings for a very long time (history of alcohol & drug abuse, been clean from alcohol for over 15 yrs, drugs for over 20 yrs) and he feels a lot has to do with my anger that makes me 'shut down' . He also said when we stuff our feelings we end up feeling depressed along with above listed emotions, lethargy & tiredness does set in. This made a lot of sense to me.
Saw my psychiatrist yesterday he upped the dosage of my Abilify this med at small dosages is suppose to help give you energy, i was on 2.5 now i'm on 5 mgs, hope it works. He asked me what i was going to do about feeling so low, i listed a few things like going back to do volunteer work int he beauty salon at the Mental Health Centre (been off for a yr), making a 'to do list' daily, pusing myself to go out with my dog and make sure my main chores get done around the house, eg. dinner, tidy kitchen, etc.
Today i feel a little better, my mind is not so foggy and i feel more awake, i did get out of the house Mon. & Tues this week for tdoc & pdoc apts so that i'm sure helped.
Update and Pdoc & Tdoc Apts.
Old Anti-Depressant Added Again
Wee Hrs of Morning Staying Awakng and Out of Bed
New Geodon Dosage
Members who read this post also read:
hour ride in imaging device too much
Rx renewal for Sub-lingual Soboxone
Time has not changed my life...